Volume 8, Issue 4
Multivariate Pade Approximation and Its Application in Solving Systems of Nonlinear Equations

Guo-liang Xu

DOI:

J. Comp. Math., 8 (1990), pp. 342-352

Published online: 1990-08

Preview Full PDF 84 1826
Export citation
  • Abstract

For a certain kind of multivariate Pade approximation problems, we establish in this paper some results about the solvability and uniqueness of its solution. We give also the necessary and sufficient conditions for the continuity of Pade approximation operator. The application of such approximations in finding solutions of systems of nonlinear equations is considered, and some numerical examples are given, in which it is shown that the Pade methods are more effective than the Newton methods in some cases.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-342, author = {}, title = {Multivariate Pade Approximation and Its Application in Solving Systems of Nonlinear Equations}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {4}, pages = {342--352}, abstract = { For a certain kind of multivariate Pade approximation problems, we establish in this paper some results about the solvability and uniqueness of its solution. We give also the necessary and sufficient conditions for the continuity of Pade approximation operator. The application of such approximations in finding solutions of systems of nonlinear equations is considered, and some numerical examples are given, in which it is shown that the Pade methods are more effective than the Newton methods in some cases. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9446.html} }
TY - JOUR T1 - Multivariate Pade Approximation and Its Application in Solving Systems of Nonlinear Equations JO - Journal of Computational Mathematics VL - 4 SP - 342 EP - 352 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9446.html KW - AB - For a certain kind of multivariate Pade approximation problems, we establish in this paper some results about the solvability and uniqueness of its solution. We give also the necessary and sufficient conditions for the continuity of Pade approximation operator. The application of such approximations in finding solutions of systems of nonlinear equations is considered, and some numerical examples are given, in which it is shown that the Pade methods are more effective than the Newton methods in some cases.
Guo-liang Xu. (1970). Multivariate Pade Approximation and Its Application in Solving Systems of Nonlinear Equations. Journal of Computational Mathematics. 8 (4). 342-352. doi:
Copy to clipboard
The citation has been copied to your clipboard